# SDR ASAA2023010841489

- Difficulty date: January 8, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,208 hours, 15,776 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES ON RECALL - EXTINGUISHES ON RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-61 TASK 861. FOUND CABIN TEMP SENSOR & FILTER COVERED IN DUST & DEBRIS. CLEANED CABIN TEMP SENSOR & CHANGED FILTER. BITE TEST OF BOTH PZTC'S GOOD. OPS CK GOOD.  ORIG SUBMISSION DATE: 1/12/2023
